# SDR ASAA2022012437238

- Difficulty date: January 24, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 28,045 hours, 8,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK ITEM EMERGENCY LIGHTS FOR L1 DOOR AND 1EA ABOVE THE FLIGHT DECK DOOR ARE INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1675 AND OPS CHECK GOOD IAW ASA B737-900 AMM 33-51-06.
